# SDR ORJA97167

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: EM1267
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 25-28 INOP (SEAT).  CHANGE BATTERIES IN REAR EXIT DOOR LIGHT.  AIRCRAFT RETURNED TO SERVICE. (M)
